# SDR A6WA2016123044709

- Difficulty date: December 30, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 35,660 hours, 33,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R332372S
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER POST LOWER ANGLE BS 202.75 IS CRACKED.
